MathSciNet Relay Station
MathSciNet bibliographic data
MR2420595 15A24 (93B36)
Mukaidani, Hiroaki Numerical computation of cross-coupled algebraic Riccati equations related to $H_\infty$-constrained LQG control problem. Appl. Math. Comput. 199 (2008), no. 2, 663–676.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement